Post # 1
I started B.C. for the first time in 2 years on Feb 15th (first day of bleeding). Period was 2 weeks late and at this point I was already expecting a bit more of a heavy period but not this..
Two and a half weeks later I’m still bleeding. I’ve never had this happen before and I’m really sick of still being on my period. I’ve always had irregular periods, and for the last year I’ve been slowly regulating my cycle. I normally bleed for 3-5 days and spotting for another day or two and I’m done.
Is this something I should be concerned about? I have a call into the OBGYN, but they are very slow at calling back and the earliest appointment I could get was the end of June.
I didn’t start taking B.C. to regulate my periods. Dr’s are trying to experiement with a medicaton to try and help re-grow my hair which has a very high rate of major birth defects, he didn’t want me accidently getting pregnant while on the meds.
I’m so frustrated! I feel like B.C. definitely threw off my cycle. I know it’s supposed to help regulate, but when I was on B.C. before, my cycle never regulated out and it was a real pain.
Any words of advice or suggestions?
Post # 3
@miss.wiggums: are you on monophasic or triphasic pills (ie. all the same pill, or the hormone levels change week to week)? Is it the same pill you were on before?
I always had an irregular mess on my hands when I was on monophasic. I tried several triphasic pills before I found one that made me regular, didn’t make me fat, bitchy or depressed. Sometimes you just need to try different hormone levels until you find what fits you. Don’t be discouraged, just give it some time.
Post # 4
Definitely try to talk to your ob-gyn – if they’re completely non-responsive, maybe see if there’s an urgent care or clinic nearby that does women’s health (even a Planned Parenthood might work)?
For me, the pill did regulate me, but I know it sometimes takes a few months to get everything in sync. Since you’ve only been taking it 2 weeks, I don’t think it’s panic time. I would still try to get it looked at though.
Post # 5
It’s a triphasic pill, and it isn’t the same one as before. I’ve been on at least 10 different kinds, all of which made me gain weight like crazy (I’m still strggling with that weight gain!) This one is okay for now on the weight issue. I’m kind of worried about switching around and gaining weight again before the wedding!